# SDR F3LA97123

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - UPON ARRIVAL, FLIGHT CREW REPORTED MID SECTION OF FLOOR PROXIMITY LIGHTING INOPERATIVE.  REPAIRED SHORTED WIRE AT ROW 6 AND SYSTEM CHECKED OK.  (M)
